# SDR CALA2014121692828

- Difficulty date: October 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 56,155 hours, 7,021 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT BEFORE ENG START, BOTH APU GENS DROPPED OFF LINE, FOLLOWED BY STRONG ELEC ODOR.  INSPECTED APU COMPARTMENT TO VERIFY NO DISCREPANCIES, NO DISCREPANCIES FOUND. VERIFIED NO ELEC ODORS PRESENT WHEN BOTH APU GENS OFF LINE & APU PNEUMATICS WORKING.
